Über analytische Lösungen linearer Differential-Differenzengleichungen.

Wolfgang Hahn

Mathematische Zeitschrift (1955/56)

  • Volume: 63, page 313-319
  • ISSN: 0025-5874; 1432-1823

How to cite


Hahn, Wolfgang. "Über analytische Lösungen linearer Differential-Differenzengleichungen.." Mathematische Zeitschrift 63 (1955/56): 313-319. <http://eudml.org/doc/169531>.

author = {Hahn, Wolfgang},
journal = {Mathematische Zeitschrift},
keywords = {ordinary differential equations},
pages = {313-319},
title = {Über analytische Lösungen linearer Differential-Differenzengleichungen.},
url = {http://eudml.org/doc/169531},
volume = {63},
year = {1955/56},

AU - Hahn, Wolfgang
TI - Über analytische Lösungen linearer Differential-Differenzengleichungen.
JO - Mathematische Zeitschrift
PY - 1955/56
VL - 63
SP - 313
EP - 319
KW - ordinary differential equations
UR - http://eudml.org/doc/169531
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.